# SDR AALA201905179004

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 17,920 hours, 6,624 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS NEARING TOP OF CLIMB, ALL VNAV DATA LOST ON CLIMB, CRUISE AND DESCENT PAGES. PERF PAGE WOULD NOT ACCEPT ANY COST INDEX NUMBER. CDU MESSAGE DISPLAYED - VNAV INVALID-PERF. MAINTENANCE ACCOMPLISHED BITE OF FMC IAW FIM 34-61-00-810-801. OUTBOUND FLT CREW WAS ABLE TO LOAD FLT PLAN NORMALLY.
